# SDR AALA201812049030

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Arm
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PASSENGER DOOR LATCH CAP SUPPORT ARM.  REPLACED LATCH CAP SUPPORT ARM IAW AMM 52-11-12-400-001-A, STEPS 4A, 3, 4, AND 5.
